# SDR R61A2022111500706

- Difficulty date: October 26, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N231JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000222
- Aircraft time: 36,487 hours, 23,315 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066531001
- Condition: Corroded
- Location: Frm 88 S26-27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP CORRODED AT FRAME 88 STRINGER 27R-26R. : REMOVED AND REPLACED SHEAR CLIP AT FR 88 STGR 27R-28R. REF EMB SRM 51-40-02
